On finding most uniform spanning trees

Zvi Galil, Baruch Schieber

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

We consider the following problem. Given a graph G and a real valued weight for each edge in G, find a spanning tree T of G such that the difference in weight between the most and least weighted edge in T is minimized. We show an O(m log n) algorithm for this problem, where m is the number of edges and n is the number of vertices in G. This algorithm improves the algorithm given by Camerini et al. [1] for the same problem.

Original languageEnglish (US)
Pages (from-to)173-175
Number of pages3
JournalDiscrete Applied Mathematics
Volume20
Issue number2
DOIs
StatePublished - Jun 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On finding most uniform spanning trees'. Together they form a unique fingerprint.

Cite this